advertisement
Question
Posted by: Lucy | 2009-06-05

Terrible Flatulence - Zyban

I' ve never had any problems before, but for the past 3 weeks I' ve been suffering from extreme flatulence, bloating and hard stools. It' s terrible and I' m afraid to leave the house because of it. The flatulence is worst in the afternoon and evening. I eat a healthy diet, which I haven' t changed in any way, but have been on Zyban for 5 weeks. Could the Zyban be causing this, even though I had been taking it for 3 weeks before these problems started? If not the Zyban, what else could be the cause and what can I do to stop it? I' ve tried Pancreoflat which has made no difference. Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Lucy

I suggest that you stop taking the Zyban and if there is no improvement, you should make an appointment with a gastroenterologist for an examination and tests. The Zyban does however, cause gastroentestinal disturbances.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement